# SDR ASAA0892836

- Difficulty date: March 24, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 19,726 hours, 7,702 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5810345
- Condition: Delaminated
- Location: Bs 907-946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT FLOORBOARD STA 907 TO STA 946 LBL 17 TO LBL 50 IS DELAMINATED AT INSERTS.  PREPARED DAMAGED AREA APPLIED POTTING COMPOUND BMS 5 28 TYPE 19 AND 4 LAYERS OF BMS 9 3 1581, FABRIC REPAIR PLY BONDED IAW B737 900 SRM 53 00 50 REP 1 PGS 201 202.
